It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board


Sleep Disorders Board Index


No, Notpain, I can't. I know that they do seem to lose their effect.

Maybe I don't exercise enough. All I do know is I have been a very, very light sleeper since I was a child and I've always had trouble staying asleep.

I'll mention what you said to my dr. about me needing to find out what's really wrong with me. Maybe he'll have some ideas.

It's so frustrating.

Thanks for your input,

Salty




[QUOTE=notpain]Lunesta is eszopiclone. It's been available in Europe for about 13 years. If you want to screw your brain chemisty up then go for it. All Sleep aids will backfire on you after time. 7 days to get you through something is fine, but if you use them for a long time you will just get worse. Rebound insomnia is way worse than just not being able to sleep. Everyone looks to the pill bottle. Figure out what is wrong with you and address that. It can be difficult, but if you choose drugs you will just get worse. Doctors have no idea how to cure anything outside their own little compartmetalized speciality. There are no Drugs the FDA approves that are not already in use somewhere in the world in some form because the FDA takes so much time and money to approve anything. Can you make a list of drugs without side effects?[/QUOTE]





All times are GMT -7. The time now is 12:27 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!